advertisement
Updated 17 April 2015

Action point

0

Two commonly prescribed drugs may be the cause of your insomnia.

Alpha-blockers (e.g. tamsulosin used for treating prostate conditions) and beta-blockers (e.g. atenolol used for blood pressure) may be the reason you’re losing sleep. Adjusting the dose or even changing to another drug may solve the problem. 

Visit our Sleep Centre for more on managing your insomnia.

 
advertisement

Read Health24’s Comments Policy

Comment on this story
0 comments
Comments have been closed for this article.

Live healthier

Healthy gut »

IBS – 4 symptoms that extend beyond your stomach

When you think of IBS, symptoms that come to mind include diarrhoea, constipation and gas. However, there are other symptoms that extend beyond your stomach.

Sex health »

Do you feel sad after sex? This is why and what you can do about it

A new study published in the Journal of Sex & Marital Therapy has revealed that 41% of the men surveyed had felt sad after sex in the previous four weeks.